Top Posters
Since Sunday
5
5
5
4
4
4
3
3
3
3
3
3
New Topic  
wrote...
Posts: 26
Rep: 0 0
3 months ago
When administering magnesium sulfate, for what should the nurse assess the patient?
A)Dry, pale skin
B)Respiratory depression
C)Agitation
D)Tachycardia
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 16 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 151
Rep: 8 0
3 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
Overdoses of magnesium sulfate may lead to hypotension, muscle paralysis, respiratory depression, and cardiac arrest. The nurse would not anticipate dry, pale skin; agitation; or tachycardia.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  434 People Browsing
Your Opinion
Who's your favorite biologist?
Votes: 39

Related Images
 1136
 4944
 95

▶️ Video: Introduction to Sickle Cell Anemia

For a complete list of videos, visit our video library